MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number PCO2H3
Medical Device Problem Codes Material Integrity Problem (2978); Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Abdominal Pain (1685); Abscess (1690); Adhesion(s) (1695); Erosion (1750); Emotional Changes (1831); Fatigue (1849); Fistula (1862); Hemorrhage/Blood Loss/Bleeding (1888); Failure of Implant (1924); Unspecified Infection (1930); Inflammation (1932); Nausea (1970); Nerve Damage (1979); Neuropathy (1983); Internal Organ Perforation (1987); Pain (1994); Scar Tissue (2060); Chills (2191); Hernia (2240); Discomfort (2330); Deformity/ Disfigurement (2360); Weight Changes (2607); Unspecified Tissue Injury (4559); Decreased Appetite (4569); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a hiatal hernia.It was reported that after the implant, the patient experienced mental pain/anguish, physical pain, permanent injury, physical deformity, abdominal pain, nausea, chills, loss of appetite, weight loss, infection, scarring, adhesions, abscess, discomfort, failure of mesh, defective mesh, disfigurement, mesh erosion, mesh contraction, fistula, inflammation, scar tissue, organ perforation, recurrence, dyspareunia, blood loss, neuropathic, nerve damage, and lack of energy.Post-operative patient treatment included revision surgery, drainage of infection, pain medication, operations to attempt to repair organs/tissue/nerve damage, and removal of mesh.
 
Additional Manufacturer Narrative
Additional information: a2, a3, a4, b5, b7, h6(patient codes), additional codes medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a hiatal hernia.It was reported that after the implant, the patient experienced mental pain/anguish, physical pain, permanent injury, physical deformity, abdominal pain, nausea, chills, loss of appetite, weight loss, infection, scarring, adhesions, abscess, discomfort, failure of mesh, defective mesh, disfigurement, mesh erosion, mesh contraction, fistula, inflammation, scar tissue, organ perforation, recurrence, dyspareunia, blood loss, neuropathic, nerve damage, and lack of energy.Post-operative patient treatment included revision surgery, drainage of infection, pain medication, operations to attempt to repair organs/tissue/nerve damage, diagnostic laparoscopy, blake drains, and removal of mesh.
 
Additional Manufacturer Narrative
Additional information: h6 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
60 middletown ave.
8200 coral sea st ne
mounds view,mn, CT 55112
7635265677
MDR Report Key11118692
Report Number9615742-2021-00024
Device Sequence Number11772941
Product Code FTL
UDI-Device Identifier10884521178465
UDI-Public10884521178465
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K040998
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2011
Device Explanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/16/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/30/2013
Device Model NumberPCO2H3
Device Catalogue NumberPCO2H3
Device Lot NumberPJA00069
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/09/2020
Supplement Date Received by Manufacturer09/25/2024
10/09/2024
Initial Report FDA Received Date01/05/2021
Supplement Report FDA Received Date10/01/2024
10/16/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Patient Weight70 KG